# SDR DALA2023011700356

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 69,484 hours, 9,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: False Indication
- Location: Fap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CIDS PANEL INOPERATIVE. ALL SLIDE BOTTLE PRESSURE IND ON FAP IS INOP.  R/R FAP PANEL IAW AMM 23-73.
